Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had unprotected sex. Fractured leg, flat feet, has menstrual symptoms. What are the risks to pregnancy?

Hi, My Fiancée and I had unprotected sex on the 17th of Feb, she then took an ipill on the 17th itself.. Her regular period were to come on the 21st/22nd of Feb, But were delayed to the 28th of Feb.. On the 5th of march just after her periods ended, we again had sex, and to be sure she took an ipill on the same day... She had no side effects as such, except problems with going to the loo, she had problems in excreting for a few days... then around 9th,she got injured in a minor accident and got a fracture in her leg, and got a tetanus shot, painkiller injections , and has been on some medication (mostly painkillers,for the fracture)... And now, two days back, her legs starter to pain a little (which normally happens to her as she has flat feet also, and during her periods)...and today she had her PMS again... just 10 days after haer last periods.... I wanted to know if there is a problem,or PMS can occour due to heavy medications,or there is a risk of pregenancy,or the ipill side effects..... Please let me know as soon as possible.. Regards
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Taking I-pill repeatedly at short intervals can cause a hormonal imbalance and can lengthen or shorten the duration of the cycle. It is best to use a regular contraceptive for this purpose instead of using I-pill repeatedly.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor